# SDR UIEA2015070100324

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,510 hours, 16,375 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: AAAROYO788
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IDG USING OIL, NO LEAKS FOUND.  R & R RT IDG IAW AMM 24-11-01.  LEAK CHECKED GOOD.
